# SDR AWXA200600553

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CLIP ANGLE CRACKED ON THE AFT SIDE OF THE L1 DOORWAY AT BS 348 AND STR 15L.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REPLACEMENT CLIP ANGLE ON THE AFT SIDE OF THE L1 DOORWAY AT BS 348 AND STR 15L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-06084-DF4.
